MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1753
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005); Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this bedside monitor (bsm) is not staying on while under battery power.The customer mentioned that the 1700 was also not taking nibp readings before the issue with the power started.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that this bedside monitor (bsm) is not staying on while under battery power.The unit was not in patient use at the time.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this bedside monitor (bsm) is not staying on while under battery power.The customer mentioned that the 1700 was also not taking nibp readings before the issue with the power started.The unit was not in patient use at the time.Investigation summary: the device was returned for evaluation.During testing of the unit, the reported issues could not be duplicated.The unit powered on and the battery charge lasted approximately five hours.The unit appropriately charged the battery when connected to a host monitor.The nibp vitals were simulated at 120/80 and 190/120 using a simulator and the measurements were withing tolerable range for the simulated values.The unit passed all other functional tests.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/03/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 10/08/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 10/13/2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied that none of the requested information can be provided.Additional information: b4 date of this report.D9 is this device available for evaluation?.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H3 device evaluated by manufacturer?.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23290125
Report Number8030229-2025-05537
Device Sequence Number14675001
Product Code MHX
UDI-Device Identifier04931921111871
UDI-Public(01)04931921111871
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1753
Device Catalogue NumberBSM-1753A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown